# SDR CA190605011

- Difficulty date: June 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 41,171 hours
- Engine: Ge CF348C5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Part number: CC670319831
- Condition: Sheared
- Location: Pax Door Guide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON REPORT OF THE MCD FORWARD COUNTER BALANCE CABLE ATTACHMENT BROKEN. MTC DISCOVERED THE PASSENGER DOOR GUIDE SHAFT HAD SHEARED. THE FWD COUNTER BALANCE GUIDE SHAFT WAS REPLACED AND DOOR RIGGING WAS COMPLETED WITH NO FURTHER FAULT NOTED. (TC# 20190605011)
